# SDR DALA2024071207076

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 DENT ON FRAME STA. 1260 ABOVE S-26R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00543: DENT ON FRAME STA. 1260 ABOVE S-26R AT AFT CARGO COMPARTMENT.WAS REPAIRED PER ER/A 618976-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (0442411)
